MathSciNet Relay Station
MathSciNet bibliographic data
MR2047080 (2005d:65187) 65N12 (41A17 46E35 65N30)
Dahmen, W.; Faermann, B.; Graham, I. G.; Hackbusch, W.; Sauter, S. A. Inverse inequalities on non-quasi-uniform meshes and application to the mortar element method. Math. Comp. 73 (2004), no. 247, 1107–1138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement